Journal article

Magnus-type integrator for non-autonomous spdes driven by multiplicative noise


Research Areas

Currently no objects available


Publication Details

Author list: Tambue A., Mukam J.D.

Publisher: American Institute of Mathematical Sciences (AIMS)

Publication year: 2020

Journal: Discrete and Continuous Dynamical Systems - Series A

Journal name: Discrete and Continuous Dynamical Systems- Series A

Volume number: 40

Issue number: 8

Start page: 4597

End page: 4624

Total number of pages: 28

ISSN: 1078-0947

eISSN: 1553-5231

URL: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85086039763&origin=inward


Abstract

Currently no objects available


Projects

Currently no objects available


Keywords

finite element method


Last updated on 2020-10-09 at 21:24